# SDR SWAA040079

- Difficulty date: January 8, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 68,444 hours, 75,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1619
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PMC, FOUND R1 DOOR EMERGENCY EXIT EXTERIOR LIGHT INOP.  RELAMPED PER MM.
